MathSciNet Relay Station
MathSciNet bibliographic data
MR2917064 60B20 (15B52)
Erdős, László; Yau, Horng-Tzer Universality of local spectral statistics of random matrices. Bull. Amer. Math. Soc. (N.S.) 49 (2012), no. 3, 377–414.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement